# SDR PID2008F00010

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101649
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, RT OVERWING ESCAPE HATCH SQUID TEST LIGHT DIM.  REMOVED AND REPLACED RT OVERWING ESCAPE HATCH EMERGENCY LIGHT BATTERY PACK. OPS CHECK WAS NORMAL IAW AMM.  (K)
